# SDR 2004UALA00790

- Difficulty date: August 29, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 20,839 hours, 7,949 cycles
- Engine: Iae V2522A5
- Engine time: 19,769 hours, 7,555 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6774E010000
- Part serial: 01878
- Condition: Malfunctioned
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO A DUAL ENGINE BLEED PROBLEM.  *S/D*  ADJUSTED RT BLEED LEAK DETECTION LOOP IN RT PACK BAY THAT WAS CONTACTING A DUCT CLAMP.  THE BLEED LEAK WARNING RESULTED IN AUTOMATIC SHUTDOWN OF THE ASSOCIATED BLEED SYSTEM.  CONCURRENTLY THE AIRCRAFT EXPERIENCED A MALFUNCTION OF THE NR 1 PRV - RESULTING IN LOSS OF PNEUMATIC SUPPLY FROM THE LT SYSTEM - THUS THE DUAL FAILURE.  THE NR 1 PRV WAS REPLACED AND NO FURTHER BLEED DISCREPANCIES HAVE BEEN REPORTED.
